Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 684926, 18 pages
http://dx.doi.org/10.1155/2010/684926
Research Article

Existence, Uniqueness and Ergodicity of Positive Solution of Mutualism System with Stochastic Perturbation

1School of Mathematics and Statistics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
3China Economics and Management Academy, CIAS, Central University of Finance and Economics, Beijing 100081, China

Received 30 December 2009; Accepted 15 June 2010

Academic Editor: Ben T. Nohara

Copyright © 2010 Chunyan Ji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. S. Goh, “Stability in models of mutualism,” The American Naturalist, vol. 113, no. 2, pp. 261–275, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. F. Addicott and H. I. Freedman, “On the structure and stability of mutualistic systems: analysis of predator-prey and competition models as modified by the action of a slow-growing mutualist,” Theoretical Population Biology, vol. 26, no. 3, pp. 320–339, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. I. Freedman and B. Rai, “Uniform persistence and global stability in models involving mutualism. II. Competitor-competitor-mutualist systems,” Indian Journal of Mathematics, vol. 30, no. 2, pp. 175–186, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X.-Z. He and K. Gopalsamy, “Persistence, attractivity, and delay in facultative mutualism,” Journal of Mathematical Analysis and Applications, vol. 215, no. 1, pp. 154–173, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Wu, Y. Xia, and M. Lin, “Existence of positive periodic solution of mutualism system with several delays,” Chaos, Solitons and Fractals, vol. 36, no. 2, pp. 487–493, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Xia, “Existence of positive periodic solutions of mutualism systems with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 2, pp. 209–217, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Yang and D. Jiang, “Global attractivity of the positive periodic solution of a facultative mutualism system with several delays,” Acta Mathematica Scientia A, vol. 22, no. 4, pp. 518–524, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Bandyopadhyay, R. Bhattacharya, and C. G. Chakrabarti, “A nonlinear two-species oscillatory system: bifurcation and stability analysis,” International Journal of Mathematics and Mathematical Sciences, no. 31, pp. 1981–1991, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Arnold, W. Horsthemke, and J. W. Stucki, “The influence of external real and white noise on the Lotka-Volterra model,” Biometrical Journal, vol. 21, no. 5, pp. 451–471, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Carletti, K. Burrage, and P. M. Burrage, “Numerical simulation of stochastic ordinary differential equations in biomathematical modelling,” Mathematics and Computers in Simulation, vol. 64, no. 2, pp. 271–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Z. Khasminskii and F. C. Klebaner, “Long term behavior of solutions of the Lotka-Volterra system under small random perturbations,” The Annals of Applied Probability, vol. 11, no. 3, pp. 952–963, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Renshaw, Modelling Biological Populations in Space and Time, vol. 11 of Cambridge Studies in Mathematical Biology, Cambridge University Press, Cambridge, UK, 1991. View at MathSciNet
  14. C. Ji, D. Jiang, and N. Shi, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 482–498, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Li and X. R. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Li, D. Jiang, and X. R. Mao, “Population dynamical behavior of Lotka-Volterra system under regime switching,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 427–448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. R. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and Their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. R. Mao, S. Sabanis, and E. Renshaw, “Asymptotic behaviour of the stochastic Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 141–156, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C.-H. Zeng, G.-Q. Zhang, and X.-F. Zhou, “Dynamical properties of a mutualism system in the presence of noise and time delay,” Brazilian Journal of Physics, vol. 39, no. 2, pp. 256–259, 2009. View at Google Scholar · View at Scopus
  20. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1972.
  21. X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  22. D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. I. N. Wantanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, The Netherlands, 1981.
  24. T. Caraballo and P. E. Kloeden, “The persistence of synchronization under environmental noise,” Proceedings of the Royal Society of London A, vol. 461, no. 2059, pp. 2257–2267, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. Z. Hasminskii, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at MathSciNet
  26. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet